# SDR AALA20001445

- Difficulty date: August 31, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE AFT STAIRWAY EMERGENCY EXIT LIGHT INOPERATIVE. CLEANED EMERGENCY EXIT LIGHT BATTERY CONTACTS. SYSTEM GROUND CHECKED NORMAL OPERATION.
